Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Pinched nerve injury and BP causing dizziness - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2288 Questions
User :   hello
Doctor :   Hi
User :   Hello
Doctor :   I am Dr AAAAAAA
Doctor :   How can I help you ?
User :   Hello
Doctor :   Please proceed with your query .
User :   I was working out about two weeks ago doing a heavy set and when i finished my set i got real dizzy.
User :   After 1 minute a so it went away
User :   I am 42 years old and been working out for over 20 years
Doctor :   Ok
User :   tonigt
Doctor :   Can you let me know some more details ?
User :   I had a arguement and was screaming for abot 2 minutes and i got the same dizzy feeling for about 30 seconds
Doctor :   Ok
Doctor :   Can you let me know some more details ?
User :   what kind of details
User :   ?
Doctor :   Did you get your blood pressure checked in recent past ?
User :   yes last week it was 138 over 80
Doctor :   Did you also get your Blood Sugars tested anytime in recent past ?
Doctor :   which is quite fine for your age, very encouraging.
Doctor :   How about your height,weight and BMI ?
User :   Im getting blood work Friday for my depokte levels and lithumn
User :   5"5 180 pounds very muscular
Doctor :   Ok
Doctor :   Did this one minute dizziness happen only twice or more than that ?
User :   last week when I did the heavy set and tonight when i was yelling.
Doctor :   Ok , you need to understand that dizzines can be caused due to different reasons like : Doctor :   1. Vertigo, which I totally rule out in your case.
Doctor :   2. It can be also due to less electrolytes or Sodium and other salts
Doctor :   3. As you mentioned you are on anti-convulsants which cause Giddines & Blurred visions or sometimes even shakiness, seizures.
Doctor :   Hope you have followed ?
User :   yes
Doctor :   So there might be a need to change the drug dosage or change to other anti-convulsants after you discuss with your treating doctor.
User :   Sp its nothing to do with the heart
Doctor :   4. The recent dizziness also might suggest a slight change in your Blood Pressure in the last week or so, so might be you need to do a B.P. Check.
Doctor :   5. I would not immediately conclude that it is a heart related issue but would not rule out.
User :   or nothing to do with a tumor in my head
Doctor :   I advise you to observe the work out time & see if you have any pain, dizziness or any other symptoms over a period of time for the next week. If you have any you have to go for a Stress E.C.G.
Doctor :   AAAAAAA you need to be very confident about yourself , I feel that Tumor would be not in the differential diagnosis as you do not have Headache, Vomiting, Blurred vision or Pupillary contraction. So please do not be panicky.
User :   I have had a pain in the back of my neck on the right side for a month now and the doctor referred me to
Doctor :   Hope I have answered your query.
Doctor :   Ok, please go on.
User :   im back
Doctor :   Hi welcome back , please proceed .
User :   the phsical therapist said i have a pnched nerve or muscle spasms
Doctor :   Is the pain at the back of the neck, superficial or deep inside the head.
User :   right side of my neck on the bottom of my head
Doctor :   I feel it must be a muscle spasm or a nerve compression or pinching and I might have to agree with your doctor & physical therapist. The two symptoms might be totally unrelated and different. As you see tumor involvement is rare in the area you are specifying.
User :   ok..than no need to run up the emergancy room than
Doctor :   No, no t at all.
Doctor :   You need to speak to your treating doctor about the drug dosages as they have a definitive side effect of dizziness in long term usage or excess dosage.
User :   Thank You..are you in the usa or out of the country
Doctor :   I am out of XXXXXX
Doctor :   Thank you for consulting me.
Doctor :   Hope you get well soon. Take care.
User :   thank you
Doctor :   Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor